Doctor insights on:
How Can I Help My Husband Cope With My Low Sex Drive From Depression Meds
See your doctor.: Low sex drive is a common side effect of antidepressants, particularly the selective serotonin reuptake inhibitors (ssris). Your provider may be able to switch you to a different medication with fewer sexual side effects, or recommend ways to approach this in your relationship with your husband. You may want to discuss this issue with your doctor to see what options are available. ...Read moreSee 1 more doctor answer
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Is anything good for depression i feel sad 90percent of the time i really don't want meds i already have low sex drive?
Yes!: Although medication can relieve the symptoms of depression, it is not usually suitable for long-term use. Studies show that other treatments, including exercise and therapy, can be just as effective as medication, often even more so, but don't come with unwanted side effects. If you do decide to try medication, remember that medication works best when you make healthy lifestyle changes as well. ...Read moreSee 1 more doctor answer
Please realize that: your primary medical decision maker (physician if you will) is ALWAYS yourself. Just because meds are Rx'ed, this does not mean they are a good choice or will be effective, vs. harmful, to your best interests. Psychotropic meds are Rx'ed for ease (Doc & client), affect mode/symptoms but never solve the real problem(s), actually only add problems & commonly make problem solving more difficult. ...Read moreSee 2 more doctor answers
Talk w/ your doctor: Certain antidepressants can cause a loss of sex drive. Speak to your doctor as there may be other medication options. Some women have also found medications such as viagra (sildenafil) to be beneficial. In addition, "spice up" your sex life by trying new things: different location or environment, new positions, start with a massage, sexy lingerie, role playing, etc. Just be safe (and legal). ...Read moreSee 2 more doctor answers
What are some medical reasons for low sex drive in 25yo male? Ongoing issue for 3+ years, no depression and in decent physical shape.
Wellbutrin (bupropion): Again, wellbutrin (bupropion) is a good antidepressant that's not likely to cause weight gain -- and it's also unassociated with sexual dysfunction. In fact some doctors have prescribed it along with other antidepressants in hopes of countering ssri-related sexual dysfunction. Watch the alcohol you're drinking for both of these potential effects, though. Discuss with your own physician. ...Read moreSee 1 more doctor answer
Do I have depression? I feel low, not motivated, low appetite, low sex drive, little sleep, cry a lot, hopeless,irregular cycle etc for about 3 months
Enough 4 Psych Eval: What you describe is a positive screening. I urge you to see a good Clinical Psychologist for a full evaluation that will incl Tx recommendations. You may need a Rx for a start, but it should incl CBT therapy too to optimize outcome. The only physical symptom you note is your cycle and that might be the key so also have a good OBGYN exam and full blood work to checkk thyroid, etc. Best! ...Read moreSee 2 more doctor answers
I am a freshly turned 30 male who, in the last year or two has been steadily losing interest in sex. Now I have what feels like an extremely low sex drive compared to my peers. I have been on Lexapro for chronic depression over the last year but my doctor
Here are some ...: Lexapro (escitalopram) may be the real culprit for losing interest in sex. To solve this concern, you have the following options to take and try: try working with Doc to adjust down its dose + trying PDE-5Is such as Viagra; work on healthy lifestyle without overindulgence and obsession; explore other potential substitute drug. Hopefully, yo may walk out of the wood of depression in time by intensifying lifestyle ...Read more
Balance issues,dizziness,fatigue,numbness toes & fingers, weakness,diarrhea,low sex drive,depression, mood swings,muscle spasms, speech problem ideas?
Sx are too broad: Your sx could be either medical, psychological, or both. You have to rule out medical causes first:i would recommend contacting your physician asking for complete work up. If results are normal, then you might want to speak to a psychologist to figure out what causing your Sx. If there's abnormality, you still might want to enlist help of a psychologist to improve coping. ...Read more
Am stressed depressed,married not having sex,masturbating a lot so low sex drive,what should i do to be normal again and have normal sex with wife?
- Talk to a doctor live online for free
- No sex drive after 2nd child was born how can husband cope
- How can i help my husband see he needs to get back on his depression meds?
- How can i boost my sex drive?
- Ask a doctor a question free online
- How can i cope with a husband that is emotionally unavailable?
- How can i cope with a husband that is emotionally unstable?
- How can i get my husband to be more interested in sex?
- Treating premature ejaculation
- Talk to a gynecologist online for free